MathSciNet Relay Station
MathSciNet bibliographic data
MR539649 (80f:05005) 05A17 (10A45 54D40)
Hindman, Neil Simultaneous idempotents in $\beta {\bf N}\sbs{\bf N}$ and finite sums and products in $N$. Proc. Amer. Math. Soc. 77 (1979), no. 1, 150–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement